American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C30) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] William A. R. Weiss. A solution to the Blumberg problem. Bull. Amer. Math. Soc. 81 (1975) 957-958. MR 0391003.
Abstract, references, and article information   
View Article: PDF

[2] J. A. Guthrie and Michael Henry. Metrization and paracompactness in terms of real functions. Bull. Amer. Math. Soc. 80 (1974) 720. MR 0341398.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1